# SDR YENA2021010800024

- Difficulty date: January 4, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000103
- Aircraft time: 36,479 hours, 23,786 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CRACK RIB 17 LEADING EDGE RIB 17 LT WING, REF AREROMAN N/R 2020-395207.  REMOVED AND REPLACED RIB 17 ON LT WING LEADING EDGE, IAW E190 SRM 51-40-08 AND DRAWING 190-31005-409.
